# SDR AALA201601179007

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 11,980 hours, 1,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100053003
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT SIGN AT DOOR 3R, AISLE OVERHEAD CRACKED.  REPLACED EXIT MARKER SIGN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-13.
